MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII PS HI FLEX ISRT TR S1-2 9; TRAY, SURGICAL, INSTRUMENT

SMITH & NEPHEW, INC. GII PS HI FLEX ISRT TR S1-2 9; TRAY, SURGICAL, INSTRUMENT
Model Number 71430401
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during a tka while removing the genesis ii ps hi flex insert tr s1-2 9 from the patient, the surgical assistant noticed that a piece of purple plastic was still in the patient.The surgeon washed out the patient using the pulse lavage.There appears to be two pieces of plastic missing, but only one piece was recovered from the patient.Procedure finished with s&n backup device.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
Additional information received by the customer has identified that this event has been already reported under 1020279-2021-00029.The new information confirms that this is a duplicate complaint, therefore, if further details are provided in future confirming the opposite, our files will be updated accordingly and a further report will be submitted outlining both events details and our investigations performed.

Brand Name
GII PS HI FLEX ISRT TR S1-2 9
Common Device Name
TRAY, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11108335
Report Number1020279-2021-00021
Device Sequence Number3595786
Product Code FSM
UDI-Device Identifier03596010493019
UDI-Public03596010493019
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71430401
Device Catalogue Number71430401
Device Lot Number11DM01275
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;